It is currently Thu Aug 24, 2017 4:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: chills?
PostPosted: Wed Feb 24, 2010 7:22 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed May 20, 2009 6:04 pm
Posts: 73
Hey everyone!

Been on subutex 8 mg for about 3 weeks now and feel great, except I am still getting intermittent chills, not the kind from being cold (I live in south florida), the WD kind. Is that normal? Does that have any bearings on my dose? Just curious? No other side effects.. My dr. gave me clonidine to use at night or if I am feeling antsy or have stronger cravings, which has been helpful. Any input is welcomed!

MW


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 24, 2010 10:09 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Oct 20, 2009 11:29 am
Posts: 246
Hi mwflorida -

I don't get chills (without a fever or cold or some other reason). BUT, I did get daily sweats for a while (seem to have tapered down now - which did sometimes give me goose bumps as it evaporated). I have no idea if you are experiencing sweating, then the chills from it cooling you or not. It did for me a few times.

Hope this helps.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 24, 2010 10:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I think this is interesting because I was on suboxone and definitely did not like humid environments because it would make me sweat and I would feel hot. But I do not recall having the chills. In fact it seemed with the exception of going in the bedroom / bathroom right after my husband took a showed was the only thing that really bugged me that doesn't bother me now. My body temperature actually seemed pretty well regulated on the suboxone. But I think I was on the right dose too and never got to a low enough dose to be concerned about withdrawal symptoms.


Top
 Profile  
 
Our Sponsors
 Post subject: Chills or Not
PostPosted: Wed Feb 24, 2010 11:58 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Hey mwflorida
How are you?? I can't comment on Subutex I am still on Suboxone, But I do get the sweats very easily during the day no matter what the outside temp. is?? This seams to have come on the last couple of months. Not sure why But, it can be a pain in the Ass and a little embarissing!!! Oh well take care and keep up the great postings. I enjoy your point of view on alot of things.

Thanks
Tom


Top
 Profile  
 
 Post subject: thanks for the response!
PostPosted: Wed Feb 24, 2010 4:43 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed May 20, 2009 6:04 pm
Posts: 73
Hey there!
Thank you for the responses. No sweating, just chills. I know everyone is different, but even while going through regular opiate withdrawals, I always felt the worst 2 symptoms were body temperature fluctuation, and GI discomfort. Thank goodness i never had nausea, vomiting, headaches or leg twitches which I hear are quite common. Just the chills, and they come on suddenly and go into my scalp which does not feel good... then they are gone and that is the end of it. Anyway, doing well and i am glad that my input and way of thinking is helpful, even if one person makes a good choice for themselves and I had something to do with that - I feel honored... Still think about pills quite a bit, but I assume that will be present for some time as they were a big part of my daily routine for the past year and a half. Gotta run to a session now so talk later!

MW


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 25, 2010 6:33 pm 
Hi MW! I definitely remember those "chills" with withdrawal from full agonists.....hated it! Never had sweats either, just would feel cold, goosebumpy often in withdrawal. Since that was for you a particularly pronounced w/d symptom when you'd come off full agonists, I've got to figure that's still what it is....a withdrawal symptom. For me, in w/d from full agonists, those chills were kind of a precursor to the more horrendous symptoms that were lurking around the corner....the leg aches from hell, restless legs keeping me up all night, the list goes on.....!
In any case, I hope the problem is resolving itself. If it hasn't yet, I bet it does very soon as your body continues to adjust to a nice steady 8mg/day of Subutex instead of the back and forth, up and down full agonist craziness!
As you know, I've only been on Suboxone, so I can't speak to any differences between it and Subutex (plain bupe.) I can't remember for sure, but weren't you on Suboxone your first go around? If so, do you notice any difference between the two?
Anyway...glad you're back!


Top
  
 
 Post subject: ?
PostPosted: Sat Feb 27, 2010 10:47 am 
I'm just kind of wondering, if you are having chills then it seems that 8 mg isn't enough medicine for you. I think you need to talk to your doctor about raising the dose for a while. I can't see why he wouldn't, if you are experiencing withdrawal symptoms at 8 mg. What's the difference between 8 mg and, say, 12 mg or 16 mg? It's arbitrary. If he won't do it, you need to get a new doctor. There's no need to be sick for no reason.


Top
  
 
 Post subject: Re: chills?
PostPosted: Sun Apr 26, 2015 8:04 am 
Offline
New Poster
New Poster

Joined: Sun Apr 26, 2015 7:54 am
Posts: 1
I saw this as I was doing research on Suboxone and the associated chills this morning and decided to add to it.

I am a IV addict of 7+ years off/on. I've abused every opiate other than Fentanyl and Dilaudid. I've also been on subs off and on over the last 5 years with 10 months being the longest 'completely sober' time frame I've had (thanks to Vivitrol). However I have a high relapse rate and once again I've been on subs for almost a year again.

Anyway, I notice the transition from full agonist opiates to Suboxone can sometimes have different effects on the body. My concern is the chills, as this is what my body seems to get the most as far as symptoms go in withdrawal (WD).

I usually take my first dose between 12-18 hours, pending the opiate and what I may or may not think have been mixed in with it. Sometimes the transition is smooth, sometimes and like I am right now, mornings and sometimes late into the night, I will start getting chills. Not sure if its an inaccurate dosage that I'm on, or if my body is just tryin to get used to it. I really don't think I took it too early, because I've done that before and it doesn't compare.

Anyway, intermittent chills are a issue for some during transition phases, and like Ziggy said, I really think it could be an inaccurate dose at the moment causing it. I'm sure as time goes by I'll adjust to where this isn't prevalent because as they say with Suboxone as opposed to methadone, you need less over time as opposed to more.

GOOD LUCK ALL IN RECOVERY TRYN TO DO RIGHT


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group